The internet has spread a great deal of information and misinformation about Propecia (finasteride) which is much over-blown. You need to put the decision in perspective. The risk of these sexual side effects are between 2-4% depending upon the sources you read. My son has been on this drug for 15 year and found an increased sexual drive, not a decreased sexual drive which his girlfriend appreciated very much. How often do you hear about an increased sexual drive? Answer: very, very rarely.
If you were one of the unlucky men to get the sexual side effect, 99+ % of these men find that the side effects go away within 2 weeks upon stopping the drug. Some very small percentage report long term sexual side effects; however these risks are very, very infrequent (less than 1% of the 2-4% people who get negative side effects that persists). Many of the people who reported these sexual side effects may have had sexual dysfunction (normally present in 30% of men 40, 40% of men 40, 50%+ in men over 50) so it is easy to blame this drug for sexual side effects when reduced sexual drive is unfortunately, a sign of aging in many men. Rarely do we see this in 19 year old men, however, you can have a placebo effect if you believe you will be one of them.
The real decision before you, of course, is the problem of progressive balding which this drug is very effective in treating in men of your age. It even reverses the hair loss in many men under 20. You are clearly in the drivers seat, so be careful about what you read and put everything you research into a proper perspective.